View Single Post
Old 10-09-2012, 10:02 PM   #4
Wendy88 Wendy88 is offline
Senior Veteran
(female)
 
Wendy88's Avatar
 
Join Date: Jul 2005
Location: USA
Posts: 500
Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
Re: Tapering Norco help

Hi!
I hope he calls too. Call again.... Like every other day. You can even tell the girl who answers the phibe, I'm having an issue with my meds and have left messages with no reply. If the doctor doesn't call back, I will have to take it upon myself to take myself off the medication due to unwanted side effects. Tell them it firmly and to add it to their notes to him.
As far as your own ween. Maybe half a pill down for a week, then a whole pill down for a week, then add another half down for a week and so on. That would be a slow taper, I believe.
But if u can, try once more to reach the doctor. He may be able to make it more comfortable for you. Unless he's a jerk, it's always best to have it supervised, especially since u still have a condition. You may need his help, which is why involving him this stage is best.
Keep us posted!
Im rooting for u!
Wendy
__________________
my issues have issues!

 
The following user gives a hug of support to Wendy88:
Phoenix (10-13-2012)
The Following 2 Users Say Thank You to Wendy88 For This Useful Post:
briannamermaid (10-10-2012), Phoenix (10-13-2012)